# SDR DALA2022100706507

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 88,097 hours, 41,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 2DC PSU O2 PANEL WOULD NOT DROP. CORRECTIVE ACTION: R/R PSU WIRE HARNESS PER DELTA W/C 2527-01041-02. OPS CHK GOOD. (9395863)
